Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Free symmetric and unitary pairs in division rings infinite-dimensional over their centers

Full text
Ferreira, Vitor O. [1] ; Goncalves, Jairo Z. [1]
Total Authors: 2
[1] Univ Sao Paulo, Dept Math, BR-05508090 Sao Paulo - Brazil
Total Affiliations: 1
Document type: Journal article
Source: Israel Journal of Mathematics; v. 210, n. 1, p. 297-321, SEP 2015.
Web of Science Citations: 4

Let D be a division ring infinite-dimensional over its center k with multiplicative group D (x). We show that if D belongs to certain families, there exist free symmetric and unitary pairs in D (x) with respect to a k-involution on D. (AU)

FAPESP's process: 09/52665-0 - Groups, rings and algebras: interactions and applications
Grantee:Francisco Cesar Polcino Milies
Support type: Research Projects - Thematic Grants